# SDR SWAA2021112940325

- Difficulty date: November 3, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 230 AT LT WING (1EA) ; 2021?496886 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 230 AT LT WING (1EA) IAW SRM B737-700 51-40-02 AND DWG 115A2001 REV B SEE INDIVIDUAL SIGNOFFS BELOW.; [02] VERIFIED TASK COMPLETE
